# SDR CHQA20130813309

- Difficulty date: August 13, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 24,403 hours, 21,630 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 21,888 hours, 18,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Part serial: C04476
- Condition: Discharged
- Location: Emergency Lights
- Part time: 3,887 hours, 2,691 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, BOTH EMERGENCY LIGHT EXIT SIGNS WERE FOUND TO BE INOPERATIVE.  MX REPLACED THE NR 3 EMERGENCY LIGHT BATTERY.  OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
